U.S. doctors online nowAsk doctors free
United Kingdom
A female asked:

I have just started taking the pill (about to finish the first pack), i have experienced period like bleeding for 11 days now is that normal?

1 doctor answer1 doctor weighed in
Dr. David Lipkin
Internal Medicine 52 years experience
Not unusual: It's not unusual to have prolonged menses when starting the pill. This often subsides over the next few cycles on the pill. If if persists your physician may want to switch to a pill with a higher amount of estrogen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 31, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.